# SDR ASAA2015080712782

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,363 hours, 3,034 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN FMC DISAGREE MESSAGE AFTER FLAP EXTENSION.  ACFT GROUNDED. RESOLVED IAW QRH.
